Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Bounds and maximal solutions for nonlinear functional equations
HTML articles powered by AMS MathViewer

by Jagdish Chandra and B. A. Fleishman PDF
Bull. Amer. Math. Soc. 74 (1968), 512-516
    1. J. Chandra and B. A. Fleishman, Positive solutions of nonlinear equations, Trans. 13th Conference of Army Mathematicians, 1967 (to appear). 2. J. Chandra and B. A. Fleishman, Comparison of positive solutions of nonlinear equations, Proc. U. S.-Japan Seminar on Differential and Functional Equations, Benjamin, New York, 1967, pp. 435-442.
  • M. A. Krasnosel′skiĭ, Positive solutions of operator equations, P. Noordhoff Ltd., Groningen, 1964. Translated from the Russian by Richard E. Flaherty; edited by Leo F. Boron. MR 0181881
  • Seymour V. Parter, Maximal solutions of mildly non-linear elliptic equations, Numerical Solutions of Nonlinear Differential Equations (Proc. Adv. Sympos., Madison, Wis., 1966) John Wiley & Sons, Inc., New York, N.Y., 1966, pp. 213–238. MR 0218029
  • B. Viswanatham, A generalisation of Bellman’s Lemma, Proc. Amer. Math. Soc. 14 (1963), 15–18. MR 142811, DOI 10.1090/S0002-9939-1963-0142811-3
Additional Information
  • Journal: Bull. Amer. Math. Soc. 74 (1968), 512-516
  • DOI:
  • MathSciNet review: 0222725